Limit Theorems for Sums of Random Fuzzy Sets

Marco Dozzi, Ely Merzbach, Volker Schmidt

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We consider limit theorems for counting processes generated by Minkowski sums of random fuzzy sets. Using support functions, we prove almost-sure convergence for a renewal process indexed by fuzzy sets in an inner-product vector space. We also get convergence for the associated containment renewal function.

Original languageEnglish
Pages (from-to)554-565
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Jul 2001


Dive into the research topics of 'Limit Theorems for Sums of Random Fuzzy Sets'. Together they form a unique fingerprint.

Cite this